×

zbMATH — the first resource for mathematics

Vector fields with finite singularities. (English) Zbl 0233.57010

MSC:
57R25 Vector fields, frame fields in differential topology
57R20 Characteristic classes and numbers in differential topology
57R22 Topology of vector bundles and fiber bundles
55R50 Stable classes of vector space bundles in algebraic topology and relations to \(K\)-theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adams, J. F.,Stable homotopy theory. Lecture Notes in Mathematics, Vol. 3, Springer, 1966. · Zbl 0152.40403
[2] –, Vector fields on spheres.Ann. of Math., 75 (1962), 603–632. · Zbl 0112.38102
[3] Atiyah, M. F., Bott periodicity and the index of elliptic operators.Quart. J. Math., 19 (1968), 113–140. · Zbl 0159.53501
[4] –, Thom complexes.Proc. London Math. Soc., 11 (1961), 291–310. · Zbl 0124.16301
[5] Atiyah, M. F.,Vector fields on manifolds. Arbeitsgemeinschaft für Forschung des Landes Nordrhein-Westfalen, Heft 200. · Zbl 0193.52303
[6] Atiyah, M. F., Bott, R., &Shapiro, A., Clifford modules.Topology, 3 (1964), Supp. 1, 3–33. · Zbl 0146.19001
[7] Atiyah, M. F. &Segal, G. B., Equivariant K-theory and completion.J. Differential Geometry, 3 (1969), 1–18. · Zbl 0215.24403
[8] Atiyah, M. F. &Singer, I. M., Index theory for skew-adjoint Fredholm operators.Publ. Math. Inst. Hautes Études Sci., 37 (1969), 305–325. · Zbl 0194.55503
[9] –, The index of elliptic operators I.Ann. of Math., 87 (1968), 484–530. · Zbl 0164.24001
[10] –, The index of elliptic operators III.Ann. of Math., 87 (1968), 546–603. · Zbl 0164.24301
[11] – The index of elliptic operators IV.Ann. of Math., 93 (1971), 119–138. · Zbl 0212.28603
[12] –, The index of elliptic operators V.Ann. of Math., 93 (1971), 139–149. · Zbl 0212.28603
[13] Dupont, J. L. &Lusztig, G., On manifolds satisfyingw 1 2 =0.Topology, 10 (1971), 81–92. · Zbl 0212.28801
[14] Frank, D., To appear.
[15] James, I., The intrinsic join.Proc. London Math. Soc. (3), 8 (1958), 507–535. · Zbl 0089.39302
[16] –, Spaces associated with Stiefel manifolds.Proc. London Math. Soc. (3), 9 (1959), 115–140. · Zbl 0089.39401
[17] Mayer, K. H., Elliptische Differentialoperatoren und Ganzzahligkeitssätze für charakteristische Zahlen.Topology, 4 (1965), 295–313. · Zbl 0173.25903
[18] Paechter, G. F., The groups {\(\pi\)} r (V n, m ) (IV).Quart. J. Math. (2) 10 (1959), 241–260.
[19] Thomas, E., Fields of tangent 2-planes on even-dimensional manifolds.Ann. of Math., 86, (1967), 349–361. · Zbl 0168.21401
[20] –, Vector fields on manifolds.Bull. Amer. Math. Soc., 75 (1969), 643–683. · Zbl 0183.51703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.